# SDR AALA970436

- Difficulty date: March 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49238
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN MAIN CABIN FROM WING AREA AND AFT INOPERATIVE.  REPAIRED SHORTED EMERGENCY FLOOR LIGHT WIRING AT WING AREA OF MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
